# SDR 96ZZZX5835

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1558E
- Make and model: Cessna 172N
- Aircraft serial: 17271046
- System (JASC): 2350 · Audio Integrating System
- Part: Mic Jacks
- Part number: M64151
- Condition: Loose
- Location: Headphone Mic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HEADPHONE AND MICROPHONE JACKS HAVE BEEN 'VIBRATING LOOSE'. CIRCUIT BREAKERS OF THE SAME ATTACHMENT NUT SIZE POSSESS A THIN WALLED LOCK WASHER WHICH PREVENT THIS LOOSENING TREND.
